Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 214, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 6:06 PM CDT for Barton County, Kansas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2016, 6:06 PM CDT (23:06 UTC)
- Expired
- Jul 2, 2016, 7:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Barton County, KS
The radar
The Dodge City radar (KDDC), 136 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 6:26 PM CDT | TORNADO | 4 Ese Olmitz, KS | BRIEF CONE TORNADO. TORNADO HAS SINCE LIFTED. DELAYED REPORT WITH AN IMAGE FROM TWITTER. |
| Jul 2, 6:54 PM CDT | HAIL 1 | Hoisington, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
979
WUUS53 KICT 022306
SVRICT
KSC009-030000-
/O.NEW.KICT.SV.W.0214.160702T2306Z-160703T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OTIS...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOISINGTON...CLAFLIN...ALBERT...OLMITZ...GALATIA...SUSANK...
ODIN AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 9903 3869 9848 3843 9848 3839 9903
TIME...MOT...LOC 2306Z 255DEG 18KT 3851 9901
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSER1 follow-up statement
416
WWUS53 KICT 022315
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT SAT JUL 2 2016
KSC009-030000-
/O.CON.KICT.SV.W.0214.000000T0000Z-160703T0000Z/
BARTON KS-
615 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR BARTON COUNTY...
AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OTIS...MOVING
EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HOISINGTON...CLAFLIN...ALBERT...OLMITZ...GALATIA...SUSANK...ODIN AND
CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3864 9903 3870 9887 3869 9848 3843 9848
3839 9903
TIME...MOT...LOC 2315Z 261DEG 17KT 3852 9897
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:25 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 2, 3:25 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Wichita KS 325 PM CDT SAT JUL 2 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 318 PM CDT Sat Jul 2 2016 Tonight: Convective trends continue to be the main issue. Outflow boundary from this mornings rain has washed back north with fairly sharp differential temperature/wind shift line roughly along Highway 400. In addition, agitated cumulus have festered all day from just west of KICT toward KGAG. In near term, thinking strong- severe convection will develop in the next 1-3hrs somewhere in south central KS and persist well into the evening. This would appear to be most likely just to the south of area that had the heaviest rain last night. Quarter hail and 60-70 microburst winds will be possible. Some low level CAPE and low LCL heights could make things a bit more interesting as well, but is definitely a minor threat relative to the other hazards. Storms this afternoon should be aided by a bit stronger winds and 50kt 300MB jet streak ahead of shortwave. The shortwave should result in another fairly widespread area of efficient moderate-heavy rain. Going flood watch appears on track. Sunday: Any temporal adjustments to flash flood watch for lingering rain is left to the midnight shift given uncertainty on how things will play out tonight. Expect rain to linger into Sunday evening in Southeast KS given the slow moving front, with slow clearing elsewhere. Fair amount of discrepancy on amount of low clouds behind front. Have trended with the cloudier solutions for now. This will keep temperatures suppressed for much of the area. Monday-Tuesday: Dry conditions and below normal temperatures appear on track for the fourth. Elevated moisture and warm air advection may result in some showers around daybreak Tuesday into midday Tuesday. Both NAM/ECMWF seemed excessive with very high 850MB moisture during that period. Temperatures should warm on Tuesday as 500MB heights increase. Those temperatures on Tuesday may not quite be high enough given thicknesses, but with anticipated rainfall may be ok. -Howerton .LONG TERM...(Wednesday through Saturday) Issued at 318 PM CDT Sat Jul 2 2016 Minor tweaks to initialization grids with maxes likely a bit cool given thicknesses. Some ridge building is underway at the start of the period, while another shortwave moves through late. As expected, differences between GFS/ECMWF in timing of shortwave lead to significant differences in surface boundary location and precipitation by last half of period. -Howerton && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1253 PM CDT Sat Jul 2 2016 This is certainly a messy forecast with the arrival of the upper trough, residual moisture, and expected precipitation. A lull will remain in the precipitation activity for the next few hours; however, showers and thunderstorms will re-develop around 21-01z. While the activity may start as scattered, it is expected to become more widespread. Potential persistence in thunderstorms and uncertainty on their longevity challenged longer periods of TSRA for south central Kansas, but flight categories may go from MVFR and drop to IFR with the stronger activity. It is likely that this will be modified and shortened with the next forecast. Winds will transition with the movement of the front from southeast to the west. Models are hinting at IFR if not LIFR cloud cover on the back side for KRSL and KSLN closer to 12z after the showers and storms exit. A downward trend of precipitation can be found at the back end of the forecast for all but KCNU. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 82 66 89 / 70 40 10 0 Hutchinson 68 79 63 89 / 70 30 10 0 Newton 68 79 63 87 / 80 40 10 0 ElDorado 72 81 65 86 / 70 60 20 10 Winfield-KWLD 73 86 68 89 / 60 60 30 10 Russell 62 77 60 91 / 60 20 10 0 Great Bend 64 78 61 91 / 60 20 0 0 Salina 66 77 63 88 / 70 30 10 10 McPherson 66 77 61 87 / 80 30 10 0 Coffeyville 75 88 68 86 / 60 80 60 10 Chanute 73 85 67 85 / 70 70 50 10 Iola 72 83 66 84 / 70 70 50 10 Parsons-KPPF 74 87 68 86 / 60 70 50 10 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ047>053-067>072- 082-083. && SHORT TERM...PJH LONG TERM...PJH AVIATION...VJP
Hazardous weather outlook, Jul 2, 5:25 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 525 PM CDT SAT JUL 2 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 525 PM CDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED THROUGH THE LATE EVENING HOURS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. WIND GUSTS UP TO 70 MPH AND QUARTER SIZED HAIL ARE POSSIBLE. IN ADDITION...SOME OF THE STORMS TONIGHT WILL PRODUCE TORRENTIAL RAINFALL AND CAUSE SOME FLOODING PROBLEMS. CHECK THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK. HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 2, 5:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FLOOD 2 N KECHI 37.82N 97.28W
07/02/2016 SEDGWICK KS PUBLIC
REPORT OF WATER OVER ROADWAYS AND IMPACTING ON HOME WHERE
THE DRIVEWAY HAS FLOODED. ALSO REPORTED 2.25 INCHES OF
RAIN.
&&
JMRSpecial weather statement, Jul 2, 5:39 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT SAT JUL 2 2016
KSZ052-053-022315-
CHASE KS-MARION KS-
539 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
EASTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR FLORENCE...MOVING NORTHEAST AT
20 MPH.
HAIL UP TO THE SIZE OF PEAS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MARION...PEABODY...FLORENCE...BURNS...LINCOLNVILLE...ELMDALE...
CEDAR POINT...WONSEVU AND MARION LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3837 9657 3809 9681 3809 9715 3817 9715
3818 9716 3817 9721 3818 9722 3852 9701
3852 9679
TIME...MOT...LOC 2236Z 220DEG 18KT 3828 9691
KLEINSASSERLocal storm report, Jul 2, 5:46 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST N EL DORADO 37.82N 96.86W
07/02/2016 E70 MPH BUTLER KS TRAINED SPOTTER
ESTIMATED 60 TO 70 MPH WINDS
&&
JMRLocal storm report, Jul 2, 5:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
553 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FLOOD 5 ENE NORTHEAST WICHITA 37.77N 97.14W
07/02/2016 BUTLER KS EMERGENCY MNGR
LAW ENFORCEMENT REPORTED A COUPLE OF IMPASSABLE AREAS DUE
TO HIGH WATER SOUTH OF HWY 254 ALONG BULTER ROAD. RUSHING
WATER WAS ALSO REPORTED IN ONE SPOT.
&&
JMRSpecial weather statement, Jul 2, 5:53 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 553 PM CDT SAT JUL 2 2016 KSZ083-022330- SEDGWICK KS- 553 PM CDT SAT JUL 2 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 630 PM CDT * AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER EISENHOWER NATIONAL AIRPORT...OR NEAR DOWNTOWN WICHITA...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED NEAR VALLEY CENTER AND BEL AIRE...ALSO MOVING NORTHEAST. HAIL UP TO THE SIZE OF PEAS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY... VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE... CLEARWATER...SEDGWICK...COLWICH...DOWNTOWN WICHITA...KECHI... EASTBOROUGH...BENTLEY...SOUTH WICHITA AND NORTHEAST WICHITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3791 9761 3791 9715 3748 9715 3748 9760 TIME...MOT...LOC 2251Z 237DEG 20KT 3764 9740 KLEINSASSER
Local storm report, Jul 2, 5:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLOOD 3 E PARK CITY 37.80N 97.26W
07/02/2016 SEDGWICK KS EMERGENCY MNGR
CITIZEN REPORTED THE EXIT RAMP OF WESTBOUND K254 AND
WOODLAWN IS FLOODED
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:13 AM CDT | Areal Flood Warning | ICT | Barton | 9 hr |
| Jul 2, 2:03 AM CDT | Areal Flood Warning | ICT | Rice | 8 days |
| Jul 2, 2:09 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more | 44 hr |
| Jul 2, 2:58 AM CDT | Areal Flood Warning | ICT | McPherson | 7 hr |
| Jul 2, 3:02 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
| Jul 2, 3:52 AM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| Jul 2, 4:43 AM CDT | Special Weather Statement | ICT | Sedgwick | 47 min |
| Jul 2, 9:19 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| Jul 2, 10:01 AM CDT | Areal Flood Warning | ICT | McPherson | 48 hr |
| Jul 2, 10:16 AM CDT | Areal Flood Warning | ICT | Barton | 8 hr |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey, Reno | 4 days |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey | 5 days |
| Jul 2, 10:48 AM CDT | River Flood Warning | ICT | McPherson | 44 hr |
| Jul 2, 3:51 PM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| Jul 2, 3:59 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 61 min |
| Jul 2, 4:30 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Jul 2, 4:34 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Jul 2, 4:43 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Jul 2, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 65 min |
| Jul 2, 5:01 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 59 min |
| Jul 2, 5:02 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Sedgwick | 7 hr |
| Jul 2, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 60 min |
| Jul 2, 5:31 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 59 min |
| Jul 2, 5:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| Jul 2, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 49 min |
| Jul 2, 5:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jul 2, 5:59 PM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 7 hr |
| Jul 2, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Jul 2, 6:22 PM CDT | Special Weather Statement | ICT | Greenwood | 38 min |
| Jul 2, 6:38 PM CDT | Tornado Warning | ICT | Barton | 52 min |
| Jul 2, 6:47 PM CDT | Special Weather Statement | ICT | Greenwood | 58 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.